Panadol is dangerous

by Lian
(Brisbane)

bro it messes with ya head when ya have 1 and 1/2 packets. grrrrr!!!!

Comments for Panadol is dangerous

Click here to add your own comments

Panadol usually safe but can have some bad side effects.
by: Debbie Wicker

Dear Lian,

So sorry you've had a bad reaction to Panadol. Normally, most of us can take this drug without any negative effects, assuming we take no more then the recommended dosage. But some people can have a negative re-action to this drug.

Symptoms of overdose:
Diarrhea.
increased sweating.
loss of appetite.
nausea or vomiting.
stomach cramps or pain.
swelling, pain, or tenderness in the upper abdomen or stomach area.

Please call you doctor or poison control IMMEDIATELY if you're experiencing any of these effects.

Again, so sorry you had such a terrible reaction to this drug and please seek the support you need.

Debbie

Click here to add your own comments

Do you have a question or story? It's easy to ask your question or submit your story. How? Simply click here to return to Effects of Addiction.

and Finally Remember:

"Ask and it will be given to you; seek and you will find; knock and the door will be opened to you. For everyone who asks receives; he who seeks finds; and to him who knocks, the door will be opened."
- Matthew 7:7-8


Subscribe to our Drug-Addiction-Support.org weekly email:

Recent Articles

  1. Teen Substance Abuse

    Jul 20, 18 11:01 AM

    Teen Substance Abuse discusses how to tell if your teen using drugs and maybe abusing drug...

    Read More

  2. Teenage Drug Addiction

    Jul 20, 18 10:51 AM

    Teenage Drug Addiction isn't just a problem of illegal drugs alcohol can be equally dangerous...

    Read More

  3. Drug Addiction Rehab Treatment

    Jul 20, 18 10:29 AM

    What happens in drug addiction rehab treatment? How is it useful? Does it really help?

    Read More

Follow on Twitter or Google+